Limited diversity of Anopheles darlingi in the Peruvian Amazon region of Iquitos.

Pinedo-Cancino, V; Sheen, P; Tarazona-Santos, E; Oswald, WE; Jeri, C; Vittor, AY; Patz, JA; Gilman, RH; (2006) Limited diversity of Anopheles darlingi in the Peruvian Amazon region of Iquitos. The American journal of tropical medicine and hygiene, 75 (2). pp. 238-45. ISSN 0002-9637 https://researchonline.lshtm.ac.uk/id/eprint/2344771

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

https://researchonline.lshtm.ac.uk/id/eprint/2344771

Abstract

Share

Download

Filename: Limited diversity of Anopheles darlingi in the Peruvian Amazon region of Iquitos.pdf

Licence: Copyright the publishers

Download
[img]

Downloads

View details

Google Scholar